# SDR SWAA2023012681891

- Difficulty date: December 14, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY RAIL AT RBL 3 BS 767+6.<[01] REMOVED CORROSION ON AFT CARGO BAY RAIL AT RBL 3 BS 767+6. REWORKED AREA L= 3' W= .900' D=0.011' FOUND OUT LIMIT IAW 53-00-53-1A-2 FIG.103 DETAIL A AND C. TOOL ID: ATS1672 S/N 65092939 DUE: 03/2023;[02] VERIFIED CORRECTIVE ACTION 1;[03] PERFORMED CUT OUT ACB RAIL AT RBL 3 BS 767+6 IAW SRM 53-00-53-2R-2 REPAIR 2 ALTERNATIVE 5.;[04] VERIFIED CORRECTIVE ACTION 3.;[05] REQ. NDI CUT OUT FOR FREE CRACK CONDITION. IAW SRM 53-00-53-2R-2 REPAIR 2 ALTERNATIVE 5.;[06] ACCOMPLISHED HFEC INSPECTION IAW NDTM D6-37239 PART 6 51-00-00 PROC 23; NO CRACKS FOUND. TOOL I.D. IS000450 500D;[07] LOCATED AND DRILLED REPAIR SPLICE CHANNEL P/N 53100004-001; LOT#1514170-2 AT AFT CARGO BAY RAIL BS 767+6; RBL 3 IAW SRM 53-30-53-2R-2 REPAIR 2; APPLIED CHEMICAL CONVERSION COATING TO REPAIR CHANNEL AND RAIL CUT OUT IAW SRM 51-20-01-0G-0 OK TO PRIME;[08] VERIFIED CORRECTIVE ACTION 7 OK TO PRIME GIVEN;[09] PRIMED REPAIR SPLICE CHANNEL AND RAIL CUT OUT IAW SOPM 20-41-02 OK TO INSTALL;[10] VERIFIED CORRECTIVE ACTION 9 AND OK TO INSTALL GIVEN. VERIFIED MEASUREMENT TABLE;[11] INSTALLED SPLICE ANGLE AT AFT CARGO BEY RAIL BS 767+6; RBL 3 IAW SRM 53-30-53-2R-2 REPAIR 2;[12] VERIFIED CORRECTIVE ACTION 11;[13] JOB COMPLETE
